MathSciNet Relay Station
MathSciNet bibliographic data
MR2806177 34K20 (93D09)
Lakshmanan, S.; Senthilkumar, T.; Balasubramaniam, P. Improved results on robust stability of neutral systems with mixed time-varying delays and nonlinear perturbations. Appl. Math. Model. 35 (2011), no. 11, 5355–5368.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement